# SDR CALA2018122902681

- Difficulty date: December 29, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L2 FR66 DOOR SILL IS CORRODED OUT OF LIMITS. REFE R TO AAR N/R: 9815448. EVALUATED AND DETERMINED NON-REPAIRABLE CONDITION IAW AOP 03-02- 07. REMOVED AND REPLACED FR66 LH DOOR SILL IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11. PROTECTED APPLICABLE AREAS/FASTENERS IAW A320 SRM 51-21-11. WORK PERFORMED BY: V925563. ADD EMP:V925563
